# SDR ASAA1057315

- Difficulty date: February 1, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,214 hours, 3,337 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5134
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,231 hours, 3,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ANTI ICE COWL LIGHT ON.  PERFORMED FIM TASK 30-21-00-810-801 RAN ENGINE CYCLE VALVE 3 TIMES AND SYSTEM OPS NORMAL.  NO HISTORY LAST 60 DAYS, ACFT OK FOR SERVICE.  ACFT WILL REQUIRE TOP DEFERRAL DUE TO NON ETOPS QUALIFIED TECH.  SEAMC NOTIFIED.
